MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION SEASPINE SPACER SYSTEM - HOLLYWOOD VI NANOMETALENE; VERTEBRAK BODY PROSTHESIS

SEASPINE ORTHOPEDICS CORPORATION SEASPINE SPACER SYSTEM - HOLLYWOOD VI NANOMETALENE; VERTEBRAK BODY PROSTHESIS
Model Number 34-8109-S
Medical Device Problem Codes Break (1069); Material Fragmentation (1261); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an implant broke upon impaction during a procedure and a fragment was observed outside of the vertebral area and was not retrieved.
 
Additional Manufacturer Narrative
It was reported that an implant broke upon impaction.Later it was discovered that a fragment, outside of the vertebral area was left behind.The patient and fragment will be monitored to see if a follow up surgery will be necessary.At the time of this report, follow up surgery has not occurred or been planned for the patient.Review of labeling: possible adverse events: like other spinal system implants, the following adverse events are possible.Bending, disassembly or fracture of implant and components pain, discomfort, or abnormal sensations due to the presence of the device.Intraoperative fissure, fracture, or perforation of the spine.

Brand Name
SEASPINE SPACER SYSTEM - HOLLYWOOD VI NANOMETALENE
Common Device Name
VERTEBRAK BODY PROSTHESIS
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
joseph bautista
5770 armada dr.
carlsbad, CA 92008
7602165137
MDR Report Key13659300
Report Number3012120772-2022-00006
Device Sequence Number1905860
Product Code MAX
UDI-Device Identifier00889981034781
UDI-Public00889981034781
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K210497
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 03/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number34-8109-S
Device Catalogue Number34-8109-S
Device Lot NumberBS18C017F
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2022
Initial Report FDA Received Date03/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/13/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
93-4151 LOT BS16B022F HOLLYWOOD IV INSERTER
Patient SexUnknown